Articles with article keyword: elliptic curves

Disparity in Selmer ranks of quadratic twists of elliptic curves

Pages 287-320 by Zev Klagsbrun, Barry Mazur, Karl Rubin | From volume 178-1

Serre’s uniformity problem in the split Cartan case

Pages 569-584 by Yuri Bilu, Pierre Parent | From volume 173-1

$p$-adic $L$-functions and Selmer varieties associated to elliptic curves with complex multiplication

Pages 751-759 by Minhyong Kim | From volume 172-1

Uniform Manin-Mumford for a family of genus 2 curves

Pages 949-1001 by Laura DeMarco, Holly Krieger, Hexi Ye | From volume 191-3

Cubic curves and totally geodesic subvarieties of moduli space

Pages 957-990 by Curtis T. McMullen, Ronen E. Mukamel, Alex Wright | From volume 185-3